Displaying similar documents to “A stability result for a class of nonlinear integrodifferential equations with L¹ kernels”

On a Question of Pełczyński about Strictly Singular Operators

Jesús M. F. Castillo, Marilda Simoes, Jesús Suárez de la Fuente (2012)

Bulletin of the Polish Academy of Sciences. Mathematics

Similarity:

We exhibit new examples of weakly compact strictly singular operators with dual not strictly cosingular and characterize the weakly compact strictly singular surjections with strictly cosingular adjoint as those having strictly singular bitranspose. We then obtain new examples of super-strictly singular quotient maps and show that the strictly singular quotient maps in Kalton-Peck sequences are not super-strictly singular.

Growth conditions for the stability of a class of time-varying perturbed singular systems

Faten Ezzine, Mohamed Ali Hammami (2022)

Kybernetika

Similarity:

In this paper, we investigate the problem of stability of linear time-varying singular systems, which are transferable into a standard canonical form. Sufficient conditions on exponential stability and practical exponential stability of solutions of linear perturbed singular systems are obtained based on generalized Gronwall inequalities and Lyapunov techniques. Moreover, we study the problem of stability and stabilization for some classes of singular systems. Finally, we present a numerical...

Positive solutions to nonlinear singular second order boundary value problems

Gabriele Bonanno (1996)

Annales Polonici Mathematici

Similarity:

Existence theorems of positive solutions to a class of singular second order boundary value problems of the form y'' + f(x,y,y') = 0, 0 < x < 1, are established. It is not required that the function (x,y,z) → f(x,y,z) be nonincreasing in y and/or z, as is generally assumed. However, when (x,y,z) → f(x,y,z) is nonincreasing in y and z, some of O'Regan's results [J. Differential Equations 84 (1990), 228-251] are improved. The proofs of the main theorems are based on a fixed point...

Exponential stability of nonlinear non-autonomous multivariable systems

Michael I. Gil&#039; (2015)

Discussiones Mathematicae, Differential Inclusions, Control and Optimization

Similarity:

We consider nonlinear non-autonomous multivariable systems governed by differential equations with differentiable linear parts. Explicit conditions for the exponential stability are established. These conditions are formulated in terms of the norms of the derivatives and eigenvalues of the variable matrices, and certain scalar functions characterizing the nonlinearity. Moreover, an estimate for the solutions is derived. It gives us a bound for the region of attraction of the steady...